# SDR DALA1126539858

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD NR 21 HAS CORROSION AND IS CRACKED.  REMOVED AND REPLACED PASSENGER CABIN FLOORBOARD PANEL 21, (SKIN WEB PANEL REPLACED) IAW DC9 SRM 53-20-0 PAGE 4H AND SRM 53 -05 PAGE 10.
